VOL. 48 · NO. 8 | 2018
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 48 (8), (2018)
No abstract available
Articles
Sadegh Abbaszadeh, Ali Ebadian, Mohsen Jaddi
Rocky Mountain J. Math. 48 (8), 2459-2488, (2018) DOI: 10.1216/RMJ-2018-48-8-2459
KEYWORDS: Riemann-Liouville fractional integrals, Jensen's inequality, Holder's inequality, ‎Minkowski's inequality, 26A33, 26D15, 28A25
Yuzhu Han
Rocky Mountain J. Math. 48 (8), 2489-2501, (2018) DOI: 10.1216/RMJ-2018-48-8-2489
KEYWORDS: Non-Newton filtration equation, medium void, blow-up criterion, Hardy inequality, 35K20, 35K59
Peng He, Xue-ping Wang
Rocky Mountain J. Math. 48 (8), 2503-2542, (2018) DOI: 10.1216/RMJ-2018-48-8-2503
KEYWORDS: monomial ideal, finite atomic lattice, coordinatization, weak coordinatization, super-atomic lattice, labeling, 06D05, 13D02
Mounir Hsini, Nawal Irzi, Khaled Kefi
Rocky Mountain J. Math. 48 (8), 2543-2558, (2018) DOI: 10.1216/RMJ-2018-48-8-2543
KEYWORDS: $p(x)$-biharmonic operator, Ekeland's variational principle, generalized Sobolev spaces, Weak solution, 35D05, 35D30, 35J58, 35J60, 35J65
Adam Jonsson
Rocky Mountain J. Math. 48 (8), 2559-2571, (2018) DOI: 10.1216/RMJ-2018-48-8-2559
KEYWORDS: Scaling functions, Markov processes, invariant sets, 37B10, 37C70, ‎42C40
Tarek Kenzizi
Rocky Mountain J. Math. 48 (8), 2573-2593, (2018) DOI: 10.1216/RMJ-2018-48-8-2573
KEYWORDS: Dirichlet forms, heat equation, Parabolic problem, 34B27, 35K08, 35K55
Aibo Liu, Changchun Liu
Rocky Mountain J. Math. 48 (8), 2595-2623, (2018) DOI: 10.1216/RMJ-2018-48-8-2595
KEYWORDS: Convective Cahn-Hilliard equation, frequency decomposition, existence, Green's function method, 35K25, 35A09, 35K59
J. Luviano, E. Reyes
Rocky Mountain J. Math. 48 (8), 2625-2651, (2018) DOI: 10.1216/RMJ-2018-48-8-2625
KEYWORDS: Pure vertex decomposability, Cohen Macaulay, regular graphs, generalized Petersen graphs, transitive graphs and well-covered, 05C75, 05E45, 13F55
Pablo A. Panzone
Rocky Mountain J. Math. 48 (8), 2653-2660, (2018) DOI: 10.1216/RMJ-2018-48-8-2653
KEYWORDS: Irrationality, Rogers-Ramanujan functions, 11J72, 11P84
Shiquan Ren, Chengyuan Wu, Jie Wu
Rocky Mountain J. Math. 48 (8), 2661-2687, (2018) DOI: 10.1216/RMJ-2018-48-8-2661
KEYWORDS: Algebraic Topology, applied topology, Persistent homology, weighted simplicial complex, weighted persistent homology, 55U10, 55N35, 55N99
Naba Kanta Sarma, Anupam Saikia
Rocky Mountain J. Math. 48 (8), 2689-2703, (2018) DOI: 10.1216/RMJ-2018-48-8-2689
KEYWORDS: Elliptic curve, torsion subgroup, cusp, 11G05, 11G18
A. Taghavi, M. Nouri, M. Razeghi, V. Darvish
Rocky Mountain J. Math. 48 (8), 2705-2716, (2018) DOI: 10.1216/RMJ-2018-48-8-2705
KEYWORDS: Jordan triple derivation, prime $\ast $-algebra, additive map, 47B48, 46J10, 46L10
Biao Wang, Zhengce Zhang
Rocky Mountain J. Math. 48 (8), 2717-2749, (2018) DOI: 10.1216/RMJ-2018-48-8-2717
KEYWORDS: Henon equation, Singular solutions, asymptotic expansions, 35B09, 35C20, 35J61
Chunmei Zhang, Meng Fan, Jimin Zhang
Rocky Mountain J. Math. 48 (8), 2751-2783, (2018) DOI: 10.1216/RMJ-2018-48-8-2751
KEYWORDS: Nonuniform $(h,k,\mu ,\nu )$-trichotomy, $(H,K,L)$ Lyapunov exponent, roughness, ‎34D09, 34D10
Zujin Zhang
Rocky Mountain J. Math. 48 (8), 2785-2795, (2018) DOI: 10.1216/RMJ-2018-48-8-2785
KEYWORDS: Regularity criteria, generalized MHD system, Fractional diffusion, 35B65, 35Q30, 76D03
Index
Rocky Mountain J. Math. 48 (8), 2797-2803, (2018)
No abstract available
Back to Top